Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Can tetanus toxoid increase blood sugar levels?

I am 62 years old male under no regular medication. My HbAIC was about 6 last few years. I took a tetanus toxoid injection on April 25th. Since then I noticed my blood sugar was about 25% higher. My HbAiC was 7.8 on June 112th. Can tetanus toxoid increase fasting blood sugar levels?
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Procedures
Medical Topics
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum & Thanks for the query.

I do not think Tetanus Toxoid can increase the blood sugar.

It could be due to some other reason.

Anu infection can increase the blood sugar temporarily.

Hence wound infection for which you might have taken Inj TT may be the cause for rise in blood sugar

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,
     
Dr. A CHAKRAVARTHY MBBS; MBA; MHSc (Reproductive & Sexual Medicine)

Consultant, SEXUAL MEDICINE / SEXOLOGIST, CHAKRAVARTHY’s SEX CLINIC, Trivandrum, KERALA, INDIA
Consultant, Vaccines, Rabies & HIV / AIDS Prevention,
Consultant, GENERAL & FAMILY HEALTH
President, International Association of Sexual Medicine (IAS-M)

Call for Appointment:
+919 44 71 55 0 77 / +919 44 77 050 77 / +91 – 99 464 2 55 77
www.drchakravarthy.com / www.sexual-medicine.org / www.stoprabies.com
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor